Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Subconvexity bound for $\operatorname{GL}(3) \times \operatorname{GL}(2)$ $L$-functions: Hybrid level aspect

Sumit Kumar, Ritabrata Munshi and Saurabh Kumar Singh

Vol. 18 (2024), No. 3, 477–497
Abstract

Let F be a GL (3) Hecke–Maass cusp form of prime level P1 and let f be a GL (2) Hecke–Maass cuspform of prime level P2. We will prove a subconvex bound for the GL (3) × GL (2) Rankin–Selberg L-function L(s,F × f) in the level aspect for certain ranges of the parameters P1 and P2.

Keywords
subconvexity, Rankin–Selberg $L$-functions, Hecke–Maass forms
Mathematical Subject Classification
Primary: 11F66, 11M41
Secondary: 11F55
Milestones
Received: 5 February 2022
Revised: 9 January 2023
Accepted: 29 May 2023
Published: 16 February 2024
Authors
Sumit Kumar
Alfred Renyi Institute of Mathematics
Budapest
Hungary
Ritabrata Munshi
Stat-Math Unit
Indian Statistical Institute
Kolkata
India
Saurabh Kumar Singh
Department of Mathematics and Statistics
Indian Institute of Technology
Kanpur
India

Open Access made possible by participating institutions via Subscribe to Open.